Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4297
Title: Heat conduction in the hollow sphere with a power-law variation of the external heat transfer coefficient
Authors: Branco, J. F. 
Pinho, C. T. 
Figueiredo, R. A. 
Issue Date: 2000
Citation: International Communications in Heat and Mass Transfer. 27:8 (2000) 1067-1076
Abstract: The conduction phenomenon in an insulated sphere is re-worked through a dimensionless approach, where the heat transfer coefficient dependence on the external radius and on the surface temperature, as in the case of forced and free convection, is taken into account. Assuming a power law variation of the convection coefficient [1, 2], and using the results of Sparrow [3], equations and graphs for the most important dimensionless parameters are presented. The developed equations show, for example, that as the insulation thickness increases the heat transfer rate tends to a positive value, independent of the considered case: constant convection coefficient, forced or free convection.
URI: http://hdl.handle.net/10316/4297
Rights: openAccess
Appears in Collections:FCTUC Eng.Mecânica - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file9f05bd1cf05547759a6ffef93a3ed0f4.pdf325.35 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

394
checked on Nov 20, 2019

Download(s)

68
checked on Nov 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.